# SDR ZZDA2007297

- Difficulty date: November 9, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N286AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 34480
- System (JASC): 2120 · Air Distribution System
- Part: Overheat Sensor
- Part number: 6411211
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES IN COCKPIT ON TAKEOFF ABORTED T/O PERFORMED QRH DUCT (LEFT) OVERHEAT ON TAXI OUT ASSOCIATED WITH AIR CONDITIONING / ABORTED TO SP:115 WT:138.  REMOVED AND REPLACED LT DUCT OVERTEMP SENSOR, REF B737 AMM 21-61 RAN ENGINE AT TAKEOFF POWER, NO UNUSUAL SMELL NOTED "DUCT OVERTEMP" LIGHT EXTINGUISHED DID NOT ILLUMINATED AT T/O POWER.
